Continuity and differentiability properties of nonlinear operators

Josef Kolomý

Časopis pro pěstování matematiky (1972)

  • Volume: 097, Issue: 2, page 190-197
  • ISSN: 0528-2195

How to cite

top

Kolomý, Josef. "Continuity and differentiability properties of nonlinear operators." Časopis pro pěstování matematiky 097.2 (1972): 190-197. <http://eudml.org/doc/21129>.

@article{Kolomý1972,
author = {Kolomý, Josef},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {2},
pages = {190-197},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Continuity and differentiability properties of nonlinear operators},
url = {http://eudml.org/doc/21129},
volume = {097},
year = {1972},
}

TY - JOUR
AU - Kolomý, Josef
TI - Continuity and differentiability properties of nonlinear operators
JO - Časopis pro pěstování matematiky
PY - 1972
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 097
IS - 2
SP - 190
EP - 197
LA - eng
UR - http://eudml.org/doc/21129
ER -

References

top
  1. /. Kolomý, A note on the continuity properties of nonlinear operators, Comment. Math. Univ. Carolinae 8 (1967), 503-514. (1967) MR0222726
  2. J. Kolomý, Differentiability of convex functionals and boundedness of nonlinear operators and functionals, Comment. Math. Univ. Carolinae 10 (1969), 91 - 114. (1969) Zbl0189.45001MR0248522
  3. J. Kolomý, A note on uniform boundedness principle for nonlinear operators, Comment. Math. Univ. Carolinae 10 (1969), 207-216.. (1969) Zbl0186.20806MR0246173
  4. J. Kolomý, Remarks on nonlinear operators and functionals, Comment. Math. Univ. Carolinae 10 (1969), 391-405. (1969) Zbl0187.39802MR0257738
  5. M. M. Vainberg, Variational methods for the study of nonlinear operators, Holden-Day, San Francisco, 1964. (1964) Zbl0122.35501MR0176364
  6. G. A. Suchomlinov, Analytic functionals, Bull. Mosk. gos. univ., Sev. A, T. 1 (1937), 1 - 19. (1937) 
  7. J. L. Kelley, L Namioka, co-authors, Linear topological spaces, D. Van Nostrand Co., Inc., 1963. (1963) Zbl0318.46001MR0166578
  8. S. Banach, Théorie des operations linéaires, Monografje Maternatyczne, Warszaw 1932. (1932) Zbl0005.20901
  9. M. Katětov, O normovaných vektorových prostorech, Rozpravy II. tř. České akad. 53, č. 45 (1944), 1-27. (1944) MR0024068
  10. J. Kolomý, On the continuity properties of nonlinear operators and functionals, Comment. Math. Univ. Carolinae I0 (1969), 241-259. (1969) Zbl0176.45502MR0248523
  11. A. Alexiewicz W. Orlicz, On the differentials in Banach spaces, Ann. Soc. Pol. Math. 25 (1952), 95-99. (1952) Zbl0048.35204MR0055571
  12. M. M. Vainberg, Some questions of differential calculus in linear spaces, Uspechi mat. nauk, T. VII (1952), vyp. 4 (50), 55- 102. (1952) Zbl0048.09301MR0050800
  13. G. J. Minty, Monotone (nonlinear) operators in Hilbert space, Duke Math. J. 29 (1962), 341-346. (1962) Zbl0111.31202MR0169064

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.